# SDR QXEA200501339

- Difficulty date: October 11, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,580 hours, 7,879 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 99265H8533
- Condition: Cracked
- Location: Zone 200
- Part time: 10,574 hours, 7,876 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PDX - FIRST OFFICERS WINDSHIELD WAS SMOKING EVEN WITH WINDSHIELD HEAT SELECTED OFF.  MAINTENANCE PULLED CIRCUIT BREAKERS FOR SYSTEM.  WINDSHIELD WAS REPLACED DUE TO A PREVIOUS DISCREPANCY FOR CRACKING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
